آمار

تعداد نشریات20
تعداد شماره‌ها294
تعداد مقالات2,886
تعداد مشاهده مقاله4,564,060
تعداد دریافت فایل اصل مقاله2,698,300
Oh, Ju-Mok. (1392). An explicit formula for the number of fuzzy subgroups of a finite abelian $p$-group\\ of rank two. نشریه علمی دانشگاه سیستان و بلوچستان, 10(6), 125-135.
Ju-Mok Oh. "An explicit formula for the number of fuzzy subgroups of a finite abelian $p$-group\\ of rank two". نشریه علمی دانشگاه سیستان و بلوچستان, 10, 6, 1392, 125-135.
Oh, Ju-Mok. (1392). 'An explicit formula for the number of fuzzy subgroups of a finite abelian $p$-group\\ of rank two', نشریه علمی دانشگاه سیستان و بلوچستان, 10(6), pp. 125-135.
Oh, Ju-Mok. An explicit formula for the number of fuzzy subgroups of a finite abelian $p$-group\\ of rank two. نشریه علمی دانشگاه سیستان و بلوچستان, 1392; 10(6): 125-135.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.